# SDR USAA920081567

- Difficulty date: August 24, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 27,123 hours, 14,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1062 ABE CLT BURNING ODOR FORWARD COFFEEMAKER HAD ELECTRICAL ODOR.  TURNED OFF AND PULLED CIRCUIT BREAKER.  NO FURTHER PROBLEMS NOTICED.
